Coomologia orbifold di singolarità ADE

Fabio Perroni

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-A, Issue: 2, page 279-282
  • ISSN: 0392-4041

How to cite


Perroni, Fabio. "Coomologia orbifold di singolarità ADE." Bollettino dell'Unione Matematica Italiana 9-A.2 (2006): 279-282. <>.

author = {Perroni, Fabio},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {279-282},
publisher = {Unione Matematica Italiana},
title = {Coomologia orbifold di singolarità ADE},
url = {},
volume = {9-A},
year = {2006},

AU - Perroni, Fabio
TI - Coomologia orbifold di singolarità ADE
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/8//
PB - Unione Matematica Italiana
VL - 9-A
IS - 2
SP - 279
EP - 282
LA - ita
UR -
ER -


  1. ABRAMOVICH, D., GRABER, T. e VISTOLI, A., Algebraic orbifold quantum products, Orbifolds in mathematics and physics (Madison, WI, 2001), Contemp. Math., 310 (2002), 1-24. Zbl1067.14055
  2. CHEN, W. e RUAN, Y., A New Cohomology Theory of Orbifold, Commun. Math. Phys., 248 (2004), 1-31. Zbl1063.53091
  3. FANTECHI, B. e GÖTTSCHE, L., Orbifold cohomology for global quotients, Duke Math. J., 117 (2003), 197-227. 
  4. PERRONI, F., Orbifold cohomology of ADE-singularities, Ph.D. Tesi, preprint, math. AG/0510528. 
  5. RUAN, Y., Cohomology Ring of Crepant Resolutions of Orbifolds, preprint, math. AG/0108195. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.